# SDR COEA2025060608913

- Difficulty date: January 3, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 29,263 hours, 38,114 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: S57211613200
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 262004 NR 500020 HEAVY CHECK   COE/MAJOR REPAIR: L/H WING FWD SPAR LOWER FLANGE RIB 13-14 HAS LEVEL 2 CORROSION. CORRECTIVE ACTION: REPAIRED PER SRAS ES_00254433_01...24979 ISS A, DATED 2/26/2025.
